# SDR DALA2017073105780

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, CORROSION ON INNER INTERCOSTALS (3E/A) AT VENTRAL STAIRWAY MOVABLE CEILING. INTERCOSTAL WERE REPLACED PER SRM 51-30-2 AND DWG 9911993 REV CJ / BW.
